# SDR SWIA202158634

- Difficulty date: April 17, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS280 FLOOR SUPPORT, FILLET SEAL COMPROMISED AND CORROSION DETECTED.     (C-CHECK RO 6/04/2021)    REMOVED AND REPLACED OUT OF LIMITS FS280 FLOOR SUPPORT ANGLE REF CRJ700 SRM 51-42-06-001--001-A01, SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV -K COMPLIED WITH 51-900-1002-SKY. / SB 670BA-53-041 ACCOMPLISHED ON 11/18/2013 CAMP# 10025565
